RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 109, Number 1, Pages 124–127 (Mi tmf1216)  

This article is cited in 1 scientific paper (total in 1 paper)

Anomalies in non-relativistic quantum mechanics

D. A. Kirzhnitsa, G. V. Shpatakovskayab

a P. N. Lebedev Physical Institute, Russian Academy of Sciences
b Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: The violation of some formal relations (anomalies) for the system of non-relativistic fermi-particles is shown to appear when a singularity of the potential is rather strong. For different singularity types (in part for Coulomb potential) the anomalies associated with the system energy and total number of particles are calculated. These anomalies may be useful in the semiclassical description of electron-nuclear systems.

DOI: https://doi.org/10.4213/tmf1216

Full text: PDF file (155 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 109:1, 1342–1344

Bibliographic databases:

Received: 03.04.1996

Citation: D. A. Kirzhnits, G. V. Shpatakovskaya, “Anomalies in non-relativistic quantum mechanics”, TMF, 109:1 (1996), 124–127; Theoret. and Math. Phys., 109:1 (1996), 1342–1344

Citation in format AMSBIB
\Bibitem{KirShp96}
\by D.~A.~Kirzhnits, G.~V.~Shpatakovskaya
\paper Anomalies in non-relativistic quantum mechanics
\jour TMF
\yr 1996
\vol 109
\issue 1
\pages 124--127
\mathnet{http://mi.mathnet.ru/tmf1216}
\crossref{https://doi.org/10.4213/tmf1216}
\zmath{https://zbmath.org/?q=an:1024.81516}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 109
\issue 1
\pages 1342--1344
\crossref{https://doi.org/10.1007/BF02069893}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XH02300011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1216
  • https://doi.org/10.4213/tmf1216
  • http://mi.mathnet.ru/eng/tmf/v109/i1/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Shpatakovskaya, “Semiclassical model of the structure of matter”, Phys. Usp., 55:5 (2012), 429–464  mathnet  crossref  crossref  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:257
    Full text:143
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020